# SDR SWAA981311

- Difficulty date: July 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N336SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23940
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND CRAKCED AT BS 178 BULKHEAD, LBL 5.7, WL 198 TO 202, RBL 5.7, WL 198 TO 202 AND LBL 5.7, WL 212 TO 213.  REPAIRED PER BOEING SRM.
